# SDR DALA13014440002

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 59,265 hours, 43,611 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAIL CONE RELEASE LATCH LT TOP WAS FOUND TO BE WORN AND LOOSE ON FRAME. INSTALLED NEW SPADE, CLEANED AND LUBED LATCH ASSEMBLY. REPLACED SPADE IAW AMM 53-53-00.  REQUIRED INSPECTION COMPLETE.
